# SDR CALA2013122693951

- Difficulty date: December 24, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N463UA
- Make and model: Airbus A320-232
- Aircraft serial: 1282
- Aircraft time: 46,996 hours, 18,206 cycles
- Engine: Iae V2527A5
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Modulating Valve
- Part number: TY155852
- Condition: Faulty
- Location: Oil System
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIR EXCHANGER FAULT DISPLAYED ON UPPER ECAM SCREEN, AIR VLV CLOSED ENG 2.  IAW TOMC SHUTDOWN ENGINE, RESET A05, Q40, Q07 & F01, NO HELP.  REPLACED ACOC MODULATING VLV IAW AMM79-21-51401.  TESTED SYS IAW AMM79-21-51-400-010-A PARA 5AB, ALL OPERATIONS & LEAK CHECKED NORMAL.  REMOVED ACOC MODULATING VLV MR 79218 DID NOT HAVE A DASH, ONLY SN1384.
